On invariance of plurigenera for foliations on surfaces

File Description SizeFormat 
1502.00817v2.pdfAccepted version419.39 kBAdobe PDFView/Open
crelle-2015-0112.pdfPublished version814.97 kBAdobe PDFView/Open
Title: On invariance of plurigenera for foliations on surfaces
Authors: Cascini, P
Floris, E
Item Type: Journal Article
Abstract: We show that if $(X_t,\mathcal{F}_t)_t$ is a family of foliations with reduced singularities on a smooth family of surfaces, then invariance of plurigenera holds for sufficiently large $m$. On the other hand, we provide examples on which the result fails, for small values of $m$.
Issue Date: 1-Oct-2018
Date of Acceptance: 19-Nov-2015
URI: http://hdl.handle.net/10044/1/30517
DOI: https://dx.doi.org/10.1515/crelle-2015-0112
ISSN: 1435-5345
Publisher: De Gruyter
Start Page: 201
End Page: 236
Journal / Book Title: Journal für die reine und angewandte Mathematik (Crelles Journal)
Volume: 2018
Issue: 744
Copyright Statement: © De Gruyter 2016
Sponsor/Funder: Engineering & Physical Science Research Council (EPSRC)
Funder's Grant Number: EP/J019356/1
Keywords: Science & Technology
Physical Sciences
Mathematics
KODAIRA DIMENSION
CURVES
math.AG
math.CV
37F75, 14D06, 14J99, 32L10, 32G10
0101 Pure Mathematics
General Mathematics
Notes: 38 pages, final version to appear in Crelle's Journal
Publication Status: Published
Online Publication Date: 2018-03-22
Appears in Collections:Pure Mathematics
Mathematics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons